The Michigan Mathematical Journal

Buser-Sarnak invariants of Prym varieties

Jun-Muk Hwang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 665-671.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757893

Digital Object Identifier
doi:10.1307/mmj/1378757893

Mathematical Reviews number (MathSciNet)
MR3102535

Zentralblatt MATH identifier
1284.14041

Subjects
Primary: 14H40: Jacobians, Prym varieties [See also 32G20]
Secondary: 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]

Citation

Hwang, Jun-Muk. Buser-Sarnak invariants of Prym varieties. Michigan Math. J. 62 (2013), no. 3, 665--671. doi:10.1307/mmj/1378757893. https://projecteuclid.org/euclid.mmj/1378757893


Export citation